# SDR CALA9801026

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 855-917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN LT WING LEADING EDGE CAVITY RIB IN BETWEEN XORS 855 AND XORS 917.  THE CRACKED AREA WAS TRIMMED OUT AND REINFORCED WITH DOUBLER IAW SRM 57-20-00, FIGURE 1, 51-01-01, AND 51-31-01.
